# SDR UPS98825887

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN ENTRY DOOR INTERCOSTAL HAS CRACK IN THE RADIUS AS VIEWED THRU UPPER FWD LIGHTENING HOLE.  REPAIRED IAW SRM 52-3-2.
